Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Quantification over the Real Numbers

Arthur I. Fine
Philosophical Studies: An International Journal for Philosophy in the Analytic Tradition
Vol. 19, No. 1/2 (Jan. - Feb., 1968), pp. 27-32
Published by: Springer
Stable URL: http://www.jstor.org/stable/4318586
Page Count: 6
  • Download ($43.95)
  • Cite this Item
Quantification over the Real Numbers
Preview not available

Page Thumbnails

  • Thumbnail: Page 
27
    27
  • Thumbnail: Page 
28
    28
  • Thumbnail: Page 
29
    29
  • Thumbnail: Page 
30
    30
  • Thumbnail: Page 
31
    31
  • Thumbnail: Page 
32
    32